MathSciNet Relay Station
MathSciNet bibliographic data
MR392525 (52 #13342) 02F25
Hay, Louise The class of recursively enumerable subsets of a recursively enumerable set. Pacific J. Math. 46 (1973), 167–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement